MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; ETHOX 4010H INFU-SURG, 1000ML PRESSURE INFUSER BAG AP

SUNMED HOLDINGS LLC SUNMED LLC; ETHOX 4010H INFU-SURG, 1000ML PRESSURE INFUSER BAG AP
Model Number 950194310
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pressure bag insufficient function would delay the patient from receiving therapy.This is attached to an arterial line and can impact patient therapy in emergency situations.
 
Event or Problem Description
The use of this type of pressure bag is not sufficiently effective in emergency situation. .
 
Event or Problem Description
 
Additional Manufacturer Narrative
The pressure bag insufficient function would delay the patient from receiving therapy.This is attached to an arterial line and can impact patient therapy in emergency situations.Risk assessment performed with rma-20012c, ethox pressure infusion bag, product risk analysis.The complaint most aligns with risk id r10, "long-term use degrades or fatigues the pressure infusor assembly" with the hazard of "pressure loss during infusion procedure", with a severity rating of 7/10 (extreme).Given that there were no complaints about this issue for part 950194310 in the 24 months preceding the complaint reporting date, the occurrence rating is 'improbable'.Per table 1a in ref-20001-c1, extreme severity (7/10) by improbable indicates that a 'low risk' with 'capa optional'.Reviewed table 2a in ref-20001-c1, and none of the incidents described apply to this complaint.Complaint not confirmed as the returned product was conforming.The supplier was notified of the customer complaint on 11/9/23.Complaint history review was performed and there were no complaints for this issue.A dhr review is not possible as this part is purchased as a finished good from a supplier.Sent a follow up to the customer.After receiving additional information, another follow up was sent.Risk assessment performed and determined the complaint is low risk.

Brand Name
SUNMED LLC
Common Device Name
ETHOX 4010H INFU-SURG, 1000ML PRESSURE INFUSER BAG AP
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17890131
Report Number1314417-2023-00021
Device Sequence Number7551906
Product Code KZD
UDI-Device Identifier20889483151867
UDI-Public20889483151867
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number950194310
Device Catalogue Number950194310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown